25 Nov 2009
No, it is unlikely that nadolol is affecting your urine flow. If symptoms persist you should see a doctor.
You can see a list of Nadolol side-effects here:
You may find this useful http://www.drugs.com/enc/urination-difficulty-with-flow.html
- Nadolol Information for Consumers
- Nadolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nadolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had migraines all my life, my sister's have them too. I have been on quite a bit, lately, the IMITREX Nasal Spray which ultimately ...
3 answers • 4 Jan 2010
I am experiencing constipation, upset stomach, frequent urination, sometimes tingling sensation in my legs.
2 answers • 11 Feb 2012
Urination slow. Stopped once before starting again.
1 answer • 15 Jun 2014
DR. SAID, IT COULD PROBLEMS being on NADOLOL to LONG OF TIME! ??? Says the top part of heart isn't communicating with the lower half, need a ...
1 answer • 7 Nov 2014